MathSciNet Relay Station
MathSciNet bibliographic data
MR983064 52A37 (52A10)
Bisztriczky, T.; Fejes Tóth, G. A generalization of the Erdős-Szekeres convex $n$-gon theorem. J. Reine Angew. Math. 395 (1989), 167–170.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement